InternationaleJournals

A General Mathematical Model Of Ecological Ammensalism

K.V. L. N. Acharyulu 1, and N. Ch. Pattabhi Ramacharyulu 2

1 Department of Mathematics, Bapatla Engineering College, Bapatla, India. Email: kvlna@yahoo.com

2 Professor (Retd.) of Mathematics, Dept. of Mathematics & Humanities, National Institute of Technology, Warangal, India.

 

Abstract:

This paper aims mainly to develop the knowledge and creativity in Mathematical modeling. Discovery and brief history of mathematical modeling are elucidated. Classifications on Mathematical modeling are presented. Phases of mathematical modeling are explained. Ecology and its importance is highlighted. Various interactions are explicated with Mathematical significances. Moreover, Basic concepts and the formulation of Mathematical model of Ecological Ammensalism with multifarious resources are explicated. General Objectives of the study of a Mathematical model in view of Stability analysis are invented.

Keywords: Mathematical modeling, Ecology, interaction, stability analysis

AMS Classification: 92 D 25, 92 D 40

 

 

 


International eJournal of Mathematics and Engineering

Volume 2, Issue 4 Pages:  1179 - 1194